Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hypertension, diabetes. On ramipril, metformine. Done surgery for endometriosis. Severe headache, fluctuating bp. Guidance?

hi , i am 37 years old lady with history of hypertention and diabetic since 5 years. taking ramipril 5 mg od and metformine 500 mg tid. always bp and sugr level normal. a month ago i had undergone a surgery regarding endometriosis,and had 3.63 gnrh analog(goserelin) .now i had severe head ach and my bp is 140 /90,sme times 130 /70, 120 /60 and again inthe evening and earli morning 140/90 like this fluctuating. i check my microalbuminuria . its 22mg/l.other parameters are normal. pleas guid me
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

You are HTN and diabetic patient but your vital readings are normal as per your information.

Your first que --your bp showing fluctuation but that fluctuation within a normal limit. so don't worry .

Your second que--You have sever headach

please see

is you have constipation

is you have acidity

is you take food time to time

is your any habitual change

see it

Dr Vinod
Answered: Mon, 29 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor